# SDR FDKA200706286

- Difficulty date: June 18, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 15,650 hours, 14,546 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6159 ATL-GPT (1105 PHX LCL).  CREW RETURNED TO THE GATE DUE TO AUTO PILOT/ YAW DAMP FAIL MESSAGE.  MX RESET, OPS CHECKED NORMAL.
